# SDR ASOA201706121664

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT DRAG ANGLE CRACKED AROUND FASTENER LOCATION. REMOVED AND REPLACED CRACKED ASD AFT DRAG ANGLE WITH NEW SERVICEABLE PART IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND DWG 601R31772.  ALL DEFECTS CORRECTED.
